\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Topological properties of Henig globally efficient solutions of set-valued problems

Abstract / Introduction Related Papers Cited by
  • This paper deals with the topological properties of Henig globally efficiency in vector optimization problem with set-valued mapping. The closednesst and compactness results are presented for Henig globally efficiency, Especially, under the assumption of ic-cone-convexlikeness, the connectedness of Henig globally efficient set is obtained. As the application of the results, the relevant topological properties of Benson proper efficiency are also presented.
    Mathematics Subject Classification: Primary: 90C29, 90C46; Secondary: 26B25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis. Wiley, New York, 1984.doi: 10.1007/978-1-4612-0873-0.

    [2]

    H. P. Benson, An improved definition of proper efficiency for vector maximization with respect to cones, Journal of Mathematical Analysis and Applications, 71 (1979), 232-241.doi: 10.1016/0022-247X(79)90226-9.

    [3]

    J. M. Borwein and D. M. Zhuang, Super efficiency in vector optimization, Trans. Amer. Math. Soc., 338 (1993), 105-122.doi: 10.2307/2154446.

    [4]

    H. W. Corley, Optimality conditions for maximizations of set-valued functions, Journal of Optimization Theory and Applications, 54 (1987), 489-501.doi: 10.1007/BF00940198.

    [5]

    X. H. Gong, Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior, Journal of Mathematical Analysis and Applications, 307 (2005), 12-31.doi: 10.1016/j.jmaa.2004.10.001.

    [6]

    X. H. Gong, Connectedness of super efficient solution sets for set-valued maps in Banach spaces, Mathematical Methods of Operation Research, 44 (1996), 135-145.doi: 10.1007/BF01246333.

    [7]

    X. H. Gong, Connectedness of efficient solution sets for set-valued maps in normed spaces, Journal of Optimization Theory and Applications, 83 (1994), 83-96.doi: 10.1007/BF02191763.

    [8]

    X. H. Gong, H. B. Dong and S. Y. Wang, Optimality conditions for proper efficient solutions of vector set-valued optimization, Journal of Mathematical Analysis and Applications, 284 (2003), 332-350.doi: 10.1016/S0022-247X(03)00360-3.

    [9]

    M. I. Henig, Proper efficiency with respect to cones, Journal of Optimization Theory and Applications, 36 (1982), 387-407.doi: 10.1007/BF00934353.

    [10]

    J. B. Hiriart-Urruty, Images of connected sets by semicontinuous multifunctions, Journal of Mathematical Analysis and Applications, 111 (1985), 407-422.doi: 10.1016/0022-247X(85)90225-2.

    [11]

    Z. F. Li, Benson proper efficiency in the vector optimization of set-valued maps, Journal of Optimization Theory and Applications, 98 (1998), 623-649.doi: 10.1023/A:1022676013609.

    [12]

    Y. X. Li, Topological structure of efficient set of optimization problem so set-valued mapping, Chinese Annals of Mathematics, 15B (1994), 115-122.

    [13]

    Z. F. Li and S. Y. Wang, Connectedness of super efficient sets in vector optimization of set-valued maps, Mathematical Methods of Operation Research, 48 (1998), 207-217.doi: 10.1007/s001860050023.

    [14]

    Z. F. Li and G, Y, Chen, Lagrangian multipliers, saddle points and duality in vector optimizaition of set-valued maps, Journal of Mathematical Analysis and Applications, 215 (1997), 297-316.doi: 10.1006/jmaa.1997.5568.

    [15]

    P. H. Naccache, Connectedness of the set of nondominated outcomes in multicriteria optimization, Journal of Optimization Theory and Applications, 25 (1978), 459-467.doi: 10.1007/BF00932907.

    [16]

    Q. S. Qiu and X. M. Yang, Connectedness of Henig weakly efficient solution set for set-valued optimization problems, Journal of Optimization Theory and Applications, 152 (2012), 439-449.doi: 10.1007/s10957-011-9906-3.

    [17]

    P. H. Sach, New generalized convexity notion for set-valued maps and application to vector optimization, Journal of Optimization Theory and Applications, 125 (2005), 157-179.doi: 10.1007/s10957-004-1716-4.

    [18]

    W. Song, Lagrangian duality for minimization of nonconvex multifunctions, Journal of Optimization Theory and Applications, 93 (1997), 167-182.doi: 10.1023/A:1022658019642.

    [19]

    A. R. Warburton, Quasiconcave vector maximization: connectedness of the sets of Pareto-optimal and weak Pareto-optimal alternatives, Journal of Optimization Theory and Applications, 140 (1983), 537-557.doi: 10.1007/BF00933970.

    [20]

    Yihong Xu and Xiaoshuai Song, The relationship between ic-cone-convexness and nearly cone-subconvexlikeness, Applied Mathematics Letters, 24 (2011), 1622-1624.doi: 10.1016/j.aml.2011.04.018.

    [21]

    X. M. Yang, X. Q. Yang and G. Y. Cheng, Theorems of the alternative and optimization with set-valued maps, Journal of Optimization Theory and Applications, 107 (2000), 627-640.doi: 10.1023/A:1004613630675.

    [22]

    Guolin Yu and Sanyang Liu, Optimality conditions of globally proper efficient solutions for set-valued optimization problem, Acta Mathematicae Applicatae Sinica, 33 (2010), 150-160.

    [23]

    Guolin Yu and Sanyang Liu, Globally proper saddle point in ic-cone-convexlike set-valued optimization problems, Act Mathematica Sinica (English Series), 25 (2009), 1921-1928.doi: 10.1007/s10114-009-6144-9.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(171) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return